# SDR CALA2019101801762

- Difficulty date: October 14, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 64,817 hours, 27,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357112720200
- Condition: Dented
- Location: Frames 72-73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER L/H TAIL SECTION OF FUSELAGE HAS DENT/CREASE ON SURFAC E BETWEEN FR 72-FR73 STRGRS 6L-8L A3NB-05-3-6062 PER HAECO LCQ N R 9292189 GENERATED BY V901665 DURING C-2 HAECO LCQ TECHNICIAN V892069 AND QC LC-32 REPAIRED DE NT INSTALLING REPAIR DOUBLER L=1.5"X W=1.5" FR72-FR73 STR6 L-STR8L IAW SRM 53-00-11-300-042 REPAIR CATEGORY B. INSPECTION P ADD EMP:V892069 ER SRI53-00-11-205-052 TABLE 004 FROM TIME OF REPAIR EMBODIMENT 60000FC/120000FH. SUBSEQUENT INSPECTIONS TBD, METHOD TBD. APPROVED. PER SRM  53-00-11-300-042 INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 60000FC OR 120000 FH SUBSEQUENT INSPECTIONS AND METHOD TBD. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE ..JF T/A: 60,000 FC OR 120,000 FC ..JF
